# SDR JJBA20230613009

- Difficulty date: June 8, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 40,524 hours, 27,648 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOWS FLIGHT COMPARTMENT, OVERHEAD ANGLE SPLICE BEAM CRACKED AT TWO PLACES. LH & RH FWD FUSE 2 WINDOW FLIGHT COMPARTMENT OVERHEAD PANEL RIB REPAIRED WITH 2 REPAIR DOUBLERS
